# SDR UALA2012030701493

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 76,900 hours, 22,279 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intake
- Part number: 380029817
- Part serial: 62545331
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HUNG STARTS RIGHT ENG START APU PRESS 20.  APU PNEUMATICS DEFERRED PER MEL. -INF- :ON MES MODE APU EGT IS 521 DEG REF FIM 49-11-00 PG 162 BLOCK 12.  IF EGT EXCEEDS 500 REPLACE APU.  REMOVED APU AND FOUND AIR INTAKE DUCT MATERIAL BLOCKING APU PLENUM.  INSP FOUND APU AIR INTAKE DUCT DAMAGED AT AFT END.
